# SDR SWAA2021010533801

- Difficulty date: December 2, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S26R WL 156.  REMOVED CRACKED SECTION OF STR 26R, BS 540-520D+12' WL 156.  LOCATED; DRILLED AND INSTALLED STR 26R REPAIR, PER SRM 53-00-03-2R-1 FIG 204 1.- 4.
